# SDR SWIA20250221111

- Difficulty date: January 11, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 43,549 hours, 27,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM N603CZ-6874 EVALUATE AND IMPROVE APPREARANCE OF DAMAGE AT LH SIDE OF A/C 9" AFT OF FR10 AND 1.5" ABOVE STGR16L     (C-CHECK RO 2/21/2025)    REMOVED AND REPLACED FWD FUSELAGE LH SKIN PANEL REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. NO CHANGE TO WEIGHT AND BALANCE.
